RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2018, Volume 9, Number 3, Pages 8–13 (Mi emj301)  

On derivations associated with different algebraic structures in group algebras

A. A. Arutyunov

Department of higher mathematics, Moscow Institute of Physics and Technology (State University), 9 Dolgoprudny, Institutskiy per., 141701 Moscow Region, Russian Federation

Abstract: The paper is devoted to the comparison of derivation algebras arising in associative and Lie structures of group algebras. We shall prove that an algebra of derivations given by Lie-structure contains an algebra of associative derivations. We will give a description of Lie derivations in terms of the gruppoid associated with an inner action of the group.

Keywords and phrases: Lie algebras, derivations, group algebras, gruppoid.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-1938.2017.1
This research was supported by the grant of the President of the Russian Federation (Project no. MK-1938.2017.1).


DOI: https://doi.org/10.32523/2077-9879-2018-9-3-8-13

Full text: PDF file (354 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 16W25, 18A05, 05E15
Received: 10.02.2018
Language:

Citation: A. A. Arutyunov, “On derivations associated with different algebraic structures in group algebras”, Eurasian Math. J., 9:3 (2018), 8–13

Citation in format AMSBIB
\Bibitem{Aru18}
\by A.~A.~Arutyunov
\paper On derivations associated with different algebraic structures in group algebras
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 8--13
\mathnet{http://mi.mathnet.ru/emj301}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-8-13}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057730160}


Linking options:
  • http://mi.mathnet.ru/eng/emj301
  • http://mi.mathnet.ru/eng/emj/v9/i3/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:98
    Full text:57
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019